# SDR CA140121002

- Difficulty date: January 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,665 hours
- Engine: Ge CF348E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O THE LT MLG WOULD NOT RETRACT.  THE ACFT RETURNED.  MAINTENANCE FOUND THE MID PIVOT POINT OF THE SIDE BRACE STIFF AND NEEDING LUBRICATION.  AFTER LUBRICATION THE RETRACTION WAS TESTED SERVICEABLE.  SINCE THIS IS A KNOWN HISTORICAL PROBLEM ON THE E175 MAIN GEAR AND WE HAD THIS PROBLEM ON MSN 17000090 THE PREVIOUS DAY, WE DID AN IMMEDIATE FLEET CAMPAIGN ON ALL THE E175 ACFT ON THE SAME DAY TO LUBRICATE ALL THE E175 MAIN GEAR SIDE STAYS.  IN ADDITION CHANGES WILL BE MADE TO THE MAINTENANCE PROGRAM TO REDUCE THE INTERVAL BETWEEN LUBRICATION.  ALSO CHANGES HAVE BEEN MADE AND TRAINING TO THE COMPANY THAT CLEANS THE ACFT, INCLUDING THE LANDING GEAR.
